# SDR SWAA2024071802039

- Difficulty date: June 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN 2024-393159<[01] TOOL USED: ELECTRONIC CALIPER P/N: 500-752-20; S/N: B21038234; DUE DATE: 31-OCT-24.;[02] REPELED NEW TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN IAW B737 SRM 51-40-02 AND DWG 141A1110 REV: - AND 141A8380 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2 REPLACED NEW TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN IAW B737 SRM 51-40-02 AND DWG 141A1110 REV: - AND 141A8380 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED NEW TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN IAW B737 SRM 51-40-02 AND DWG 141A1110 REV: - AND 141A8380 REV: - SEE INDIVIDUAL SIGN OFF BELOW RII
